# SDR 2011FA0000656

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N3372M
- Make and model: Piper PA-28-236
- Aircraft serial: 288011059
- Aircraft time: 3,497 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: DW4K2
- Condition: Disintegrated
- Location: Stab
- Part time: 3,497 hours
- Component: Stabilator Hing, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED STABILATOR LOOSE DURING PREFLIGHT.  MX FOUND BEARING HAD FAILED IN LT STABILATOR HINGE.  ROLLERS HAD DISINTEGRATED IN THE BEARING.  ALSO REPLACED RT STABILATOR HINGE BEARING AS PRECAUTIONARY MEASURE.
